# SDR QMLA2025032120038

- Difficulty date: March 21, 2025
- Submitted: March 23, 2025
- Operation: Air carrier
- Aircraft: N775AL
- Make and model: Bell 407
- Aircraft serial: 54072
- Aircraft time: 4,381 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TRANSMISSION CHIP LIGHT ILLUMINATED
